# SDR DL76L000566

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 47,507 hours, 7,193 cycles
- System (JASC): 2140 · Heating System
- Part: Control Panel
- Condition: Smoke
- Location: Cargo Heat
- Component: Control Panel, D01181
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT ABOUT 30W THE CARGO HEAT FWD OVERRIDE C/B POPPED.  GOT ELECTRIC SMELL AND LT/RT REC FAN EICAS MSG.  LOST GALLEY PWR INFLIGHT.  PULLED C/B B7 ON P6-1 AND RESET PWR.  FOUND CARGO FIRE CONTROL PANEL CAUSING ELECTRICAL SMELL.  REPLACED PANEL, SYSTEM CHECKS NORMAL.                                                                                                                                                                                                                                                                     ETOPS CATEGORY ''E'': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
